# SDR CA980928034

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7603 · Power Lever
- Part: Screw
- Part number: MS27039108
- Condition: Loose
- Location: Power Lever
- Part time: 5,448 hours
- Component: 1005241777
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PILOT NOTICED SOME LOOSENESS IN THE RIGHT CONDITION LEVER DURING PRE-START CHECK LIST.  MAINTENANCE DETERMINED THE LOOSENESS WAS DUE TO A LOOSE SCREW SECURING THE LEVER TO THE SHAFT.  SCREW TIGHTENED.  PART TC:  6,347.
